# SDR BAGA202411040266

- Difficulty date: October 31, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N214BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55160
- Aircraft time: 6,628 hours, 2,712 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

---REVISED SUBMISSION SUBMITTED ON 11/4/2024--- FLIGHT ATTENDANTS REPORTED SMELL OF BURNING RUBBER FROM AFT CABIN AREA. UPON INITIAL DESCENT THE SMELL OF BURNING RUBBER WAS EMINATING. C/W FIM. NO DEFECTS NOTED.
